Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


flatulence
Apr 22, 2003

Hi Dr,

I'm not sure if this is the right place for my question but any advice would be helpful. I am female and have been HIV+ for many years. I have a problem which is preventing me from having any social outlets. I get a lot of diarrhoea etc and have to watch what I eat. But nothing seems to stop my flatulence. I am unable to cope with this. I can't even stay in the classroom for more than a short while without needing to get to the toilet because of gas. Is it safe to take products like Mintec and De - Gas which contains methyl and propyl hydroxybenzoates, capsules contain simethicone, if you have AIDS? Is there any natural product I can add to my diet to help with this?Iam not on any other meds - I am a diabetic.

Thank you

Response from Dr. Boyle

Yes, anti-gas medications can be used safely in HIV-positive patients. I am unaware of any natural product that has been proven to be effective for this problem.



Previous
recent studies on bone density loss
Next
ATTN: Doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement